# SDR IPXA2020013105588

- Difficulty date: January 15, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA758827
- Condition: Cracked
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15 L/H T ANGLE IS CRACKED ATS TA. 1219.REMOVED, FABRICATED AND FREPLACED T ANGLE IAW DWG. AEA7588 AND SRM 51-31-01. (MINOIR)
